# SDR CA090910005

- Difficulty date: September 7, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,767 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 9560134100
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

AFTER RE-INSTALLING ENG, FOLLOWING 5 MODULES REPLACEMENT, GROUND TESTS C/O AND FOUND SATISFACTORY. TEST FLIGHT REQUIRED. AFTER START, IMPORTANT OIL LEAK AT THE AIRFRAME LT DRAIN.  TAKE-OFF CANCELLED.  INVESTIGATIONS SHOW LEAK COMES FROM FRONT ENG SUPPORT DRAIN.  ENGINE PWR SHAFT MAGNETIC SEAL FAILURE SUSPECTED.  ENG REMOVED.  MAG SEAL REPLACED.  ENGINE RE-INSTALLED. TESTS C/O ON THE GROUND, SATISFACTORY.  FLIGHT TEST REQUIRED AND C/O, NO DEFECT. ACFT RELEASED.
